Carlson type inequalities
1998 (English)In: Journal of inequalities and applications (Print), ISSN 1025-5834, E-ISSN 1029-242X, Vol. 2, no 2, 121-135 p.Article in journal (Refereed) Published
A scale of Carlson type inequalities are proved and the best constants are found. Some multidimensional versions of these inequalities are also proved and it is pointed out that also a well-known inequality by Beurling-Kjellberg is included as an endpoint case.
Place, publisher, year, edition, pages
1998. Vol. 2, no 2, 121-135 p.
Research subject Mathematics
IdentifiersURN: urn:nbn:se:ltu:diva-5052DOI: 10.1155/S1025583498000071Local ID: 31198ca0-a182-11db-8975-000ea68e967bOAI: oai:DiVA.org:ltu-5052DiVA: diva2:977926
Godkänd; 1998; 20070111 (evan)2016-09-292016-09-29Bibliographically approved